# SDR SWAA022929

- Difficulty date: December 13, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 58,964 hours, 58,426 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871132
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SVC DOOR SKIN CRACKED AT BOTH UPPER AND LOWER HINGE ATTACH POINTS.  REMOVED AND REPLACED FWD SVC DOOR PER MM.
